Journal article icon

Journal article

THE GENERAL POLYCYCLIC GROUP

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1112/blms/19.1.49

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
BULLETIN OF THE LONDON MATHEMATICAL SOCIETY
Volume:
19
Issue:
1
Pages:
49-56
Publication date:
1987-01-05
DOI:
EISSN:
1469-2120
ISSN:
0024-6093
URN:
uuid:f10c468f-ed0e-4f71-aba0-cb35cfa7ec70
Source identifiers:
19802
Local pid:
pubs:19802

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP